# SDR 98ZZZX4760

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97LG
- Make and model: Snias AS350B2
- Aircraft serial: 2917
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Wire
- Condition: Chafed
- Location: E/E Bay
- Part time: 816 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BATTERY TEMPERATURE WARNING LIGHTS WIRE CHAFED AT UPPER BATTERY TRAY.  LOWER TRAY HAD RUBBER CHAFE PROTECTOR IN SIMILAR AREA.  UPPER TRAY DID NOT CAUSING BOTH TEMPERATURE LIGHTS TO COME ON.
